# SDR FDEA201102030462

- Difficulty date: February 3, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397826720251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT FLOORBEAM STRUCTURE HAS DOUBLE DRILLED HOLES   AND IS CORRODED AT THE NUTPLATES.  CROSSBEAM WAS REMOVED PER SRM 51-40-21, PARA 6 & 7.  DRILLED AND INSTALLED NEW PART PER SRM 51-72-10, PG 2
